Google Scholar: cites
One-sided division absolute valued algebras
Rodríguez Palacios, Angel

Data: 1992
Resum: We develop a structure theory for left division absolute valued algebras which shows, among other things, that the norm of such an algebra comes from an inner product. Moreover, we prove the existence of left division complete absolute valued algebras with left unit of arbitrary infinite hilbertian dimension and with the additional property that they nave no nonzero proper closed left ideals. Our construction involves results from the representation theory of the so called "Canonical Anticommutation Relations" in Quantum Mechanics. We also show that homomorphisms from complete normed algebras into arbitrary absolute valued algebras are contractive, hence automatically continuous.
Drets: Tots els drets reservats
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, Vol. 36, Núm. 2 (1992) , p. 925-954, ISSN 2014-4350

Adreça alternativa: https://raco.cat/index.php/PublicacionsMatematiques/article/view/38185
DOI: 10.5565/PUBLMAT_362B92_12


30 p, 823.0 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2010-07-21, darrera modificació el 2021-12-12



   Favorit i Compartir